# SDR GTIA020638

- Difficulty date: June 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587335113
- Part serial: 81103222
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1864 - FOUND AUTOPILOT DFGC ON NR 1 HAS ERRATIC JERKING PITCH CONTROL ESPECIALLY NOTICEABLE IN CLIMB/DESCENT.  REVIEWED THE FLT MEMORY LOGS ON THE NR 1 DFGC SYSTEM AND DETERMINED ATTITUDE SENSOR FAULTS ON SEVERAL FLIGHT LEGS.  REMOVED AND REPLACED THE VERTICAL NR 1 VERTICAL GYRO, OPS CHECK GOOD.  (M)
